# SDR UIEA201000060

- Difficulty date: February 5, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CORROSION ON THE FLANGE OF THE OUTER CHORD 65B10365-10 OF FRAME 1265 IS WHEEL WELL S-30 R-S-31R.  CORROSION WAS BLENDED AS PER FAA FORM 8100-9 DATED 05 FEB 2010 AND EO 4753B245.
